# SDR AALA20020649

- Difficulty date: May 14, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS AT ROWS 13-21 GO DIM TO OFF.  SEATED EMERGENCY EXIT CEILING LIGHTS BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
